# SDR SWAA2023100396127

- Difficulty date: September 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232AF HAS MULTIPLE DENTS AND PULLING FIBERS<[01] REPLACED PASSENGER CABIN FLOOR PANEL IAW AMM 53-21-00. ON PANEL CLOSE CARD TASK #TTG8Q00MJZUG.;[02] C/W INSPECTION REQUIREMENT FOR INSTALLATION OF CABIN FLOOR PANEL 232AF IAW AMM 53-21-00
